Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Trying to conceive, have lowered TSH with medicines. Should I continue medicines?

sir, i am 27 yrs,my tsh is before 2 months back 7.11.others are normal ,not take my tsh is 4.57.want i will take medicine.....?now i want get pregnent, is any problem? please give me your valuble answer to me. my e-mail address is WWW.WWWW.WW
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Dear Ms Anishamanoj

Thanks for your questions. I do not understand your question very well. I believe you are not under treatment for your thyroid and your TSH is 4.57 currently and it was 7.11 2 months back. I hope I am right? The goal for TSH during pregnancy is 2-2.5 and that is what I aim to keep my patients at if they are planning pregnancy. Further it is also important to know about the family history of thyroid disease, presence of thyroid antibodies ( anti-TPO antibodies).

I would recommend you discuss this with your OB or see an endocrinologist to see if you need treatment with low dose thyroid hormone.

Please contact us if any more questions


Dr Sruti Chandrasekaran
Answered: Mon, 23 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor